Solutions in Gevrey spaces of partial differential equations with constant coefficients
- Volume: 70, Issue: 3, page 137-142
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- Andersson, K.G. (1974) - Global solvability of partial differential equations in the space of real analytic functions, «Coll. on Analysis», Rio de Janeiro, August 1972, «Analyse fonctionelle», Hermann.
- Björck, G. (1966) - Linear partial differential operators and generalized distributions, «Ark. Mat.», 6 (21) 351-407.
- Cattabriga, L. (1975) — Sull'esistenza di soluzioni analitiche reali di equazioni a derivate parziali a coefficienti costanti, «Boll. Un. Mat. Ital.», (4) 12, 221-234. Zbl0328.35009
- Cattabriga, L. (1978) — Fundamental solutions with singular support contained in a cone or in a half-space. Applications, «Conf. Sem. Mat. Univ.», Bari151, 1-24.
- Cattabriga, L. and De Giorgi, E. (1972) - Sull'esistenza di soluzioni analitiche di equazioni a derivate parziali a coefficienti costanti in un qualunque numero di variabili, «Boll. Un. Mat. Ital.», (4) 6, 301-311. Zbl0258.35006
- Cattabriga, L. and De Giorgi, E. (1975) - Soluzioni di equazioni differenziali a coefficienti costanti appartenenti in un semispazio a certe classi di Gevrey, «Boll. Un. Mat. Ital.», (4) 12, 324-348. Zbl0336.35018
- De Giorgi, E. and Cattabriga, L. (1971) - Una formula di rappresentazione per funzioni analitiche in , «Boll. Un. Mat. Ital.», (4) 4, 1010-1014. Zbl0261.31004MR297952
- De Giorgi, E. and Cattabriga, L. (1971) — Una dimostrazione diretta dell'esistenza di soluzioni analitiche nel piano reale di equazioni a derivate parziali a coefficienti costanti, «Boll. Un. Mat. Ital.», (4) 4, 1015-1027. MR382820
- Fehrman, J. (1975) - Hybrids between hyperbolic and elliptic differential operators with constant coefficients, «Ark. Mat.», 13, 209-235. Zbl0313.35009
- Gorin, E.A. (1962) - Partially hypoelliptic partial differential equations with constant coefficients, «Sibirsk. Mat. Z.», 3, 500-526.
- Hörmander, L. (1958) - On the division of distributions by polynomials, «Ark. Mat.», 3, 555-568. Zbl0131.11903
- Hörmander, L. (1973) - On the existence of real analytic solutions of partial differential equations with constant coefficients, «Inventiones Math.», 21, 151-182. Zbl0282.35015
- Kawai, T. (1972) - On the global existence of real analytic solutions of linear differential equations (I), «J. Math. Soc. Japan.», 24, 481-517. Zbl0234.35012
- Larsson, E. (1967) - Generalized hyperbolicity, «Ark. Mat.», 7, 11-32.
- Malgrange, B. (1955-56) — Existence et approximation des solutions des équations aux dévivéess partielles et des équations de convolution, «Ann. Inst. Fourier», (Grenoble) 6, 271-355.
- Treves, F. (1967) - Locally convex spaces and linear partial differential equations, Springer.